MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORPORATION CRANIAL DRILL BITS AND ACCESSORIES; DRILL SLEEVE GUIDE

AD-TECH MEDICAL INSTRUMENT CORPORATION CRANIAL DRILL BITS AND ACCESSORIES; DRILL SLEEVE GUIDE
Model Number DSG-6.3-090-2.4N
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 2183456-2019-00035 has been filed past the 30-day timeframe.Through the 2019 fda inspection, it was identified that while ad-tech was evaluating reportability for actual events in which death or serious injury had occurred, ad-tech had failed to submit events in which a malfunction was reported and could result in a serious injury if the event were to recur.As part of the investigation, a two (2) year retrospective review of complaints was performed to determine which complaints required submission of an mdr.Mdr-2183456-2019-00035 was submitted as a conservative measure due to the recalls tied to this issue.
 
Event or Problem Description
On (b)(4) 2018, an ad-tech clinical specialist received a phone call reporting that a drill sleeve guide fused with the drill bit.There was no patient injury reported.

Brand Name
CRANIAL DRILL BITS AND ACCESSORIES
Common Device Name
DRILL SLEEVE GUIDE
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORPORATION
400 w. oakview parkway
oak creek, wi
MDR Report Key9706405
Report Number2183456-2019-00035
Device Sequence Number3654864
Product Code HBE
UDI-Device Identifier00841823106520
UDI-Public(01)00841823106520(17)200401)(10)0120224815240
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2020
Device Model NumberDSG-6.3-090-2.4N
Device Catalogue NumberDSG-6.3-090-2.4N
Device Lot Number815240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2018
Initial Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2183456-08212019-R-004
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;